# SDR UHLA002529

- Difficulty date: September 18, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N805SA
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 21 - TTN-GSO - DURING TEST BEFORE FLIGHT SIX FLOOR TRACK EMERGENCY LIGHTS FAILED TO ILLUMINATE.  REMOVED AND REPLACED EMERGENCY FLOOR TRACK LIGHT BATTERY PACK AT 3352-PS1.  OPS CHECKED GOOD, REF WO 3966.  (M)
